Tapio Rajala
Tapio Rajala
Senior lecturer, Department of Mathematics and Statistics, University of Jyväskylä
Verified email at jyu.fi - Homepage
TitleCited byYear
Riemannian Ricci curvature lower bounds in metric measure spaces with -finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
1332015
Local Poincaré inequalities from stable curvature conditions on metric spaces
T Rajala
Calculus of Variations and Partial Differential Equations 44 (3-4), 477-494, 2012
892012
Non-branching geodesics and optimal maps in strong CD(K,∞)-spaces
T Rajala, KT Sturm
Calculus of Variations and Partial Differential Equations 50 (3-4), 831-846, 2014
652014
Optimal maps and exponentiation on finite dimensional spaces with Ricci curvature bounded from below
N Gigli, T Rajala, KT Sturm
The Journal of Geometric Analysis 26 (4), 2914-2929, 2016
552016
Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm
T Rajala
Journal of Functional Analysis 263 (4), 896-924, 2012
552012
Existence of doubling measures via generalised nested cubes
A Käenmäki, T Rajala, V Suomala
Proceedings of the American Mathematical Society 140 (3), 3275-3281, 2012
402012
Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
N Gigli, A Mondino, T Rajala
Journal für die reine und angewandte Mathematik 2015 (705), 233-244, 2015
362015
Packing dimension and Ahlfors regularity of porous sets in metric spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
Mathematische Zeitschrift 266 (1), 83-105, 2010
35*2010
Local homogeneity and dimensions of measures
A Kaenmaki, T Rajala, V Suomala
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 16 (4 …, 2016
23*2016
Weakly controlled Moran constructions and iterated functions systems in metric spaces
T Rajala, M Vilppolainen
Illinois Journal of Mathematics 55 (3), 1015-1051, 2011
192011
Packing dimension of mean porous measures
D Beliaev, E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Smirnov, ...
Journal of the London Mathematical Society 80 (2), 514-530, 2009
182009
Failure of the local-to-global property for CD(K,N) spaces
T Rajala
Annali della Scuola Normale Superiore, Classe di Scienze 16, 45-68, 2016
152016
Thin and fat sets for doubling measures in metric spaces
T Ojala, T Rajala, V Suomala
Studia Mathematica 208 (3), 195-211., 2012
152012
Planar Sobolev homeomorphisms and Hausdorff dimension distortion
T Rajala
Proceedings of the American Mathematical Society 139 (5), 1825-1829, 2011
152011
Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure. Accepted at Trans
L Ambrosio, N Gigli, A Mondino, T Rajala
Amer. Math. Soc, 2012
132012
Upper conical density results for general measures on ℝn
M Csörnyei, A Käenmäki, T Rajala, V Suomala
Proceedings of the Edinburgh Mathematical Society 53 (2), 311-331, 2010
132010
Large porosity and dimension of sets in metric spaces
T Rajala
Annales Academiæ Scientiarum Fennicæ Mathematica 34 (1), 565-581, 2009
112009
A geometric characterization of planar Sobolev extension domains (Long Version)
P Koskela, T Rajala, YRY Zhang
arXiv preprint arXiv:1502.04139, 2015
102015
Assouad dimension, Nagata dimension, and uniformly close metric tangents
EL Donne, T Rajala
Indiana University Mathematics Journal 64 (1), 21-54, 2015
102015
Improved geodesics for the reduced curvature-dimension condition in branching metric spaces
T Rajala
Discrete and Continuous Dynamical Systems - Series A 33 (7), 3043-3056, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20